# SDR ASAA2018032424033

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,131 hours, 12,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250257020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE: 73-11271 FOUND ON THE NR 1 ENGINE.  THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE.  SHORT TIME FAULT. ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE J7 HARNESS IAW AMM 73-21-06-000-801-F00, AND AMM 73-21-06-400-801-F00.  PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00,  AND POWERPLANT TEST 12,  ACTUATORS TEST IAW AMM 71-00-00-700-807-F00.  ALL TESTS PASSED.
